Algebraic geometry over algebraic structures X: Ordinal dimension

Evelina Yur Evna Daniyarova, Alexei Miasnikov, Vladimir Nikanorovich Remeslennikov

Research output: Contribution to journalArticle

Abstract

This work is devoted to interpretation of concepts of Zariski dimension of an algebraic variety over a field and of Krull dimension of a coordinate ring in algebraic geometry over algebraic structures of an arbitrary signature. Proposed dimensions are ordinal numbers (ordinals).

Original languageEnglish (US)
Pages (from-to)1425-1448
Number of pages24
JournalInternational Journal of Algebra and Computation
Volume28
Issue number8
DOIs
StatePublished - Dec 1 2018

Fingerprint

Algebraic Geometry
Algebraic Structure
Krull Dimension
Algebraic Variety
Signature
Ring
Arbitrary
Interpretation
Concepts

Cite this

Daniyarova, Evelina Yur Evna ; Miasnikov, Alexei ; Remeslennikov, Vladimir Nikanorovich. / Algebraic geometry over algebraic structures X : Ordinal dimension. In: International Journal of Algebra and Computation. 2018 ; Vol. 28, No. 8. pp. 1425-1448.
@article{afd067b7c236451bb6085d9736351cc2,
title = "Algebraic geometry over algebraic structures X: Ordinal dimension",
abstract = "This work is devoted to interpretation of concepts of Zariski dimension of an algebraic variety over a field and of Krull dimension of a coordinate ring in algebraic geometry over algebraic structures of an arbitrary signature. Proposed dimensions are ordinal numbers (ordinals).",
author = "Daniyarova, {Evelina Yur Evna} and Alexei Miasnikov and Remeslennikov, {Vladimir Nikanorovich}",
year = "2018",
month = "12",
day = "1",
doi = "https://doi.org/10.1142/S0218196718400039",
language = "English (US)",
volume = "28",
pages = "1425--1448",
journal = "International Journal of Algebra and Computation",
issn = "0218-1967",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "8",

}

Algebraic geometry over algebraic structures X : Ordinal dimension. / Daniyarova, Evelina Yur Evna; Miasnikov, Alexei; Remeslennikov, Vladimir Nikanorovich.

In: International Journal of Algebra and Computation, Vol. 28, No. 8, 01.12.2018, p. 1425-1448.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Algebraic geometry over algebraic structures X

T2 - Ordinal dimension

AU - Daniyarova, Evelina Yur Evna

AU - Miasnikov, Alexei

AU - Remeslennikov, Vladimir Nikanorovich

PY - 2018/12/1

Y1 - 2018/12/1

N2 - This work is devoted to interpretation of concepts of Zariski dimension of an algebraic variety over a field and of Krull dimension of a coordinate ring in algebraic geometry over algebraic structures of an arbitrary signature. Proposed dimensions are ordinal numbers (ordinals).

AB - This work is devoted to interpretation of concepts of Zariski dimension of an algebraic variety over a field and of Krull dimension of a coordinate ring in algebraic geometry over algebraic structures of an arbitrary signature. Proposed dimensions are ordinal numbers (ordinals).

UR - http://www.scopus.com/inward/record.url?scp=85052614620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85052614620&partnerID=8YFLogxK

U2 - https://doi.org/10.1142/S0218196718400039

DO - https://doi.org/10.1142/S0218196718400039

M3 - Article

VL - 28

SP - 1425

EP - 1448

JO - International Journal of Algebra and Computation

JF - International Journal of Algebra and Computation

SN - 0218-1967

IS - 8

ER -